# SDR AU961135

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Oleo Support
- Condition: Sheared Rivet
- Location: Main Gear Sys
- Component: NS40D403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH LANDING GEAR OLEO SUPPORT FITTING PNO NS-40-C-075 TO MLG TUBE PNO NS-40-D-403 ATTACHMENT RIVETS SHEARED ALLOWING THE MLG WHEEL ASSEMBLY TO TURN RELATIVE TO THE AIRCRAFT CENTRELINE - OCCURRED  DURING MINIMUM RADIUS TURN DURING TAXI
